Advances in Linear Algebra & Matrix Theory

Vol.6 No.2(2016), Paper ID 67046, 11 pages

DOI:10.4236/alamt.2016.62006

 

Jordan Γ*-Derivation on Semiprime Γ-Ring M with Involution

 

Ali Kareem, Hajar Sulaiman, Abdul-Rahman Hameed Majeed

 

School of Mathematical Sciences, Universiti Sains Malaysia, Penang, Malaysia
School of Mathematical Sciences, Universiti Sains Malaysia, Penang, Malaysia
Department of Mathematics, University of Baghdad, Baghdad, Iraq

 

Copyright © 2016 Ali Kareem, Hajar Sulaiman, Abdul-Rahman Hameed Majeed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kareem, A. , Sulaiman, H. and Majeed, A. (2016) Jordan Γ*-Derivation on Semiprime Γ-Ring M with Involution. Advances in Linear Algebra & Matrix Theory, 6, 40-50. doi: 10.4236/alamt.2016.62006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.